Psych Central

Go Back   Forums at Psych Central > Mental Health Support > Depression



advertisement
Reply
Thread Tools Display Modes
Unread 06-18-2017, 10:22 PM   #1
Member
Americano has no updates.
 
Member Since: Apr 2017
Location: US
Posts: 66
5 hugs
given
Default Soulless from SSRIs

I listen to music I used to like and don't feel that same connection. But then again I use other coffee and Rx drugs and self medicate with weed and occasionally will take pyscadelics or even binge on ambien or xanax...stuff is awful to you. Anyone else feel like they are in a fog allllll the time??? Like something is off??? Something is not right???
I used to day dream. I used to feel more awake. I used to love playing guitar. I'm being hollowed out.
I used to love vyvanse now uppers give. I feel this heavy blanket surrounding me maybe this is just depression and anxiety and I need a better antidepressant. Sorry I should just repeat this to my therapist that's what's she's for haha

Last edited by Americano; 06-18-2017 at 11:12 PM.
Americano is online now   Reply With Quote

advertisement
Unread 06-19-2017, 01:02 AM   #2
Anonymous37954
Guest
Anonymous37954 has no updates. Edit
 
Posts: n/a
Default Re: Soulless from SSRIs

A lot of the time, with a mental illness, we have to make choices based on what's the least worse....

Have you told your therapist about your drug abuse?
  Reply With Quote
Unread 06-19-2017, 08:29 AM   #3
Member
 
NeedHaldol's Avatar
NeedHaldol has no updates.
 
Member Since: Jun 2017
Location: USA
Posts: 147
Default Re: Soulless from SSRIs

I would definitely suggest stop your drug use. Your meds will, and it seems like they have already, screw you up if you combine alcohol or drugs.

Psychedelics are probably the worse.
NeedHaldol is offline   Reply With Quote
Unread 06-19-2017, 10:35 AM   #4
Elder
 
*Laurie*'s Avatar
*Laurie* is a NAMI group facilitator.
 
Member Since: Jan 2015
Location: California
Posts: 5,203 (SuperPoster!)
My Mood:

2 yr Member
2,892 hugs
given
PC PoohBah!
Default Re: Soulless from SSRIs

I agree with the others. The drugs you're abusing will interfere with your medication. There's no way you can tell whether your SSRI is working, or how it's working, when you're self-medicating.
__________________
*Laurie* is online now   Reply With Quote
Unread 06-19-2017, 12:53 PM   #5
Elder
 
Jennifer 1967's Avatar
Jennifer 1967 has no updates.
 
Member Since: Jan 2015
Location: Tennessee
Posts: 5,739 (SuperPoster!)
My Mood:

2 yr Member
10.6k hugs
given
PC PoohBah!
Default Re: Soulless from SSRIs

Some of the things you describe doing could account for your being in a fog all the time and is probably clouding whether your SSRI is working. Could you talk to your pdoc about what you're doing and work on tapering off? Self-medicating may feel good in the short term but usually does long term harm.

Good luck and best wishes.
Jennifer 1967 is online now   Reply With Quote
Unread 06-21-2017, 12:23 AM   #6
Member
Americano has no updates.
 
Member Since: Apr 2017
Location: US
Posts: 66
5 hugs
given
Default Re: Soulless from SSRIs

Thanks y'all. I wish I could take a pill and feel ok and be done with it. I'm so disfunctional. I'll keep working with my psych doc and therapist to figure it out though.
Americano is online now   Reply With Quote
Hugs from:
Unread 06-21-2017, 10:11 AM   #7
Junior Member
Kobojunkie has no updates.
 
Member Since: Jun 2017
Posts: 12
Confused Re: Soulless from SSRIs

Quote:
Originally Posted by Americano View Post
I listen to music I used to like and don't feel that same connection. But then again I use other coffee and Rx drugs and self medicate with weed and occasionally will take pyscadelics or even binge on ambien or xanax...stuff is awful to you. Anyone else feel like they are in a fog allllll the time??? Like something is off??? Something is not right???
I used to day dream. I used to feel more awake. I used to love playing guitar. I'm being hollowed out.
I used to love vyvanse now uppers give. I feel this heavy blanket surrounding me maybe this is just depression and anxiety and I need a better antidepressant. Sorry I should just repeat this to my therapist that's what's she's for haha
You self-medicate? What about the potential for drug interactions? cause you do know that weed contains chemicals that could interact with other drugs you take?
Kobojunkie is offline   Reply With Quote
Unread 06-21-2017, 10:49 AM   #8
Member
Americano has no updates.
 
Member Since: Apr 2017
Location: US
Posts: 66
5 hugs
given
Default Re: Soulless from SSRIs

Your right. But my justification is that it can't be worse than all these artificial chemicals....basically poison.
Americano is online now   Reply With Quote
Unread 06-21-2017, 02:14 PM   #9
Wisest Elder Ever
 
Fuzzybear's Avatar
Fuzzybear has no updates.
 
Member Since: Nov 2002
Location: Cave.
Posts: 66,143 (SuperPoster!)
10 yr Member
31.9k hugs
given
PC PoohBah!
Default Re: Soulless from SSRIs

__________________
Fuzzybear is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


All times are GMT -5. The time now is 11:49 AM.


Powered by vBulletin® — Copyright © 2000 - 2017, Jelsoft Enterprises Ltd.

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp

Helplines and Lifelines